MathSciNet Relay Station
MathSciNet bibliographic data
MR1308023 (96a:30006) 30C15 (60G99)
Shepp, Larry A.; Vanderbei, Robert J. The complex zeros of random polynomials. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4365–4384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement